Keyword : tree structured pattern


Polynomial Time Inductive Inference of Languages of Ordered Term Tree Patterns with Height-Constrained Variables from Positive Data
Takayoshi SHOUDAI Kazuhide AIKOH Yusuke SUZUKI Satoshi MATSUMOTO Tetsuhiro MIYAHARA Tomoyuki UCHIDA 
Publication:   
Publication Date: 2017/03/01
Vol. E100-A  No. 3 ; pp. 785-802
Type of Manuscript:  PAPER
Category: Algorithms and Data Structures
Keyword: 
tree structured patternheight-constrained variablepolynomial time algorithminductive inferencecomputational learning theory
 Summary | Full Text:PDF(2.3MB)